Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Masturbating, skin full of pimples. What can be the solution for it?

hello sir,i am seventeen years old now and i have been masturbating when i was fourteen and due to this my face was full of pimples ,sometimes it used to be big and some small sizes.I used to press harder on the pores to remove them after they used to dry up.but know i have a lot of black color holes on that spots all over my face....Is there any solution for it?
Asked On : Tue, 5 Mar 2013
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Dermatologist 's  Response
hello
welcome to healthcare magic forum
thank you for your query
what you have are sign of your age only
there is no direct relation between masturbation and acne .
acne is due to hormonal change in body .
do not pick or scratch it .otherwise it will leave marks .
you can apply clindamycin base medicine .
masturbation is very natural and do not harm body so do not feel guilty .
if lesion persist better to consult dermatologist
i hope i answered your question
Answered: Fri, 8 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor